Well-known TV presenter Dr. Myasnikov told how Alexei Navalny could have been poisoned. He named the substances that can lead to an attack.
As it became known, the oppositionist has already been disconnected from the ventilator in the German clinic "Charite". Alexei Navalny began to breathe on his own, they stopped giving him sedatives and brought him out of this coma.
Dr. Myasnikov noted that the actions of doctors in relation to a politician are predictable: "All this follows the standard path of a person who has suffered some serious illness."
The doctor said that talking about the poisoning of Alexei Navalny by the so-called "Novichok" is incorrect and insulting to the intellect. "It is too subtle humor to poison everyone with a Novichok," the expert said. He also added that chemical warfare agents, if they were used on a person, would not leave him a chance of survival.
Dr. Myasnikov explained that in the world there are such cases as with Alexei Navalny - "a million a year." According to him, such clinical cases of poisoning are well described. "These cholinesterase blockers ... these are all organophasphates, all fertilizers," he said.
The doctor also commented on the version that Alexei Navalny could have poisoned himself - either by accident or intentionally. “First, take medicine to improve memory, which has exactly the same effect. Let's say, overdose ... Maybe he ate some mushrooms, washed it down with moonshine,” the specialist suggested.